# SDR CALA2013081990556

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,117 hours, 22,763 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Leaking
- Location: R2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AIR NOISE COMING FROM R2 DOOR DURING DESCENT.   PRESSURIZED ACFT AFTERWARD, NO LEAKS NOTED.  ACCOMPLISHED REPAIR ON LWR FWD AND LOWER AFT DOOR FRAME.
